Alert archive / Tennessee / River Flood Warnings in 2015

River Flood Warning 98, NWS Memphis, TN

December 24, 2015Dyer County, Lake County, Lauderdale County, Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this river flood warning at Dec 24, 2015, 8:20 PM CST for Dyer County, Lake County, Lauderdale County, Tennessee; Mississippi County, Arkansas. It took effect at Dec 28, 2015, 9:59 AM CST. It was in force for 22 days.

The area

The counties it named.

The facts

Issued
Dec 24, 2015, 8:20 PM CST (02:20 UTC)
In effect from
Dec 28, 2015, 9:59 AM CST
Expired
Jan 19, 2016, 11:07 AM CST
In force
22 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Mississippi County, AR, Dyer County, TN, Lake County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Caruthersville (CRTM7).

Action stage
29 ft
Minor stage
32 ft
Moderate stage
41 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Dec 24, 6:17 PM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Dec 24, 6:17 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
617 PM CST THU DEC 24 2015

.UPDATE...

UPDATED TO INCLUDE 00Z AVIATION DISCUSSION BELOW.

&&

.PREV DISCUSSION... /ISSUED 404 PM CST THU DEC 24 2015/

DISCUSSION...

SURFACE HIGH PRESSURE THAT HAS BEEN BRIEFLY IN PLACE ACROSS THE
MID SOUTH TODAY WITH UNSEASONABLY WARM TEMPERATURES WILL QUICKLY
RETREAT NORTHEAST THIS EVENING. A DEVELOPING WARM FRONT REMAINS
STRETCHED ACROSS NORTHERN ALABAMA INTO NORTH CENTRAL MISSISSIPPI
THIS AFTERNOON WITH A VERY WARM AND HUMID AIRMASS TO THE SOUTH OF
THE FRONT. A SUBTLE SHORTWAVE DISTURBANCE OVER TEXAS SHOULD LIFT
NORTHEAST TONIGHT AS THE WARM FRONT LIFTS BACK TO A POSITION NEAR
OR JUST SOUTH OF THE INTERSTATE 40 CORRIDOR. LOW LEVEL WIND FIELDS
SHOULD RESPOND TO THE SUBTLE SHORTWAVE LATER TONIGHT AND INCREASE
IN EXCESS OF 40 KTS OVER AND SOUTH OF THE WARM FRONT. AS THE
SHORTWAVE EJECTS OUT...A WEAK SURFACE WAVE OF LOW PRESSURE SHOULD
DEVELOP AND LIFT NORTHEAST ALONG THE FRONTAL BOUNDARY. AS THE WAVE
APPROACHES...SHOWERS AND THUNDERSTORMS SHOULD DEVELOP IN THE
VICINITY OF THE FRONT AS FORCING INCREASES.

THERE REMAINS SOME QUESTION AS TO THE DEGREE OF WARM SECTOR
DEVELOPMENT THAT CAN OCCUR. LATEST HIGH RESOLUTION CONVECTION
ALLOWING GUIDANCE SUGGESTS THAT LIFT WILL BE SUFFICIENT FOR SOME
WARM SECTOR CONVECTION AS WELL. INSTABILITY ALONG AND SOUTH OF THE
FRONT WILL BECOME IMPRESSIVE AS DEWPOINTS SURGE INTO THE 60S ALONG
AND SOUTH OF THE FRONT. SURFACE BASED CAPES ACROSS THE WARM SECTOR
EXCEED 1000 J/KG WITH STEEP MID LEVEL LAPSE RATES BETWEEN 6.5 AND
7.0 C/KM AFTER MIDNIGHT. PLENTY OF ELEVATED CAPE IN EXCESS OF 1000
J/KG WILL ALSO DEVELOP NORTH OF THE FRONTAL BOUNDARY. 0-1 KM
HELICITY VALUES BETWEEN 150-200 M2/S2 ARE EXPECTED ALONG AND SOUTH
OF THE FRONT...MAXIMIZED NEAR THE WARM FRONT WHERE LOW LEVEL
BACKING OF WINDS WILL BE GREATEST. CONSIDERING THE DEGREE OF DEEP
LAYER SHEAR AND EXPECTED INSTABILITY...A FEW THUNDERSTORMS MAY
BECOME SEVERE AFTER MIDNIGHT ROUGHLY ALONG AND SOUTH OF INTERSTATE
40. THE PRIMARY THREATS WITH STORMS ELEVATED NORTH OF THE WARM
FRONT WILL BE LARGE HAIL...BUT ANY STORMS THAT CAN BECOME ROOTED
NEAR THE FRONT OR DEVELOP ACROSS THE WARM SECTOR WILL BE SURFACE
BASED AND MAY POSE A THREAT FOR DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES. AGAIN...THERE REMAINS UNCERTAINTY WITH RESPECT
TO HOW MUCH SURFACE BASED WARM SECTOR CONVECTION WILL DEVELOP WITH
ONLY MINIMAL TO NEGLIGIBLE HEIGHT FALLS ANTICIPATED. PLAN TO
CONTINUE TO MENTION THIS POTENTIAL IN THE HWO FOR LATE TONIGHT
INTO FRIDAY.

CONVECTION WILL CONTINUE INTO FRIDAY ESPECIALLY ACROSS THE
SOUTHERN HALF OF THE FORECAST AREA. ANY SEVERE THREAT SHOULD
EVENTUALLY TRANSITION TO A HEAVY RAIN AND POTENTIAL FLASH FLOOD
THREAT. SEVERAL INCHES OF RAINFALL WILL BE POSSIBLE WHEREVER
TRAINING CONVECTION SETS UP IN THE VICINITY OF THE SLOWING FRONT.
THERE STILL REMAINS UNCERTAINTY WITH WHERE THIS AREA WILL SET UP.
ONCE THIS BECOMES BETTER ESTABLISHED...A FLASH FLOOD WATCH MAY
NEED TO BE ISSUED. TEMPERATURES SOUTH OF THE FRONT WILL LIKELY BE
QUITE WARM INTO THE 70S...WITH MUCH COOLER WEATHER EXPECTED NORTH
OF THE FRONT.

THE FRONT WILL EVENTUALLY LIFT NORTH INTO NORTHERN PORTIONS OF THE
MID SOUTH FRIDAY NIGHT WITH THE GREATEST POTENTIAL FOR SHOWERS AND
THUNDERSTORMS TO CONTINUE. THE FRONT SHOULD LIFT FURTHER NORTHWEST
AND STALL ACROSS FAR NORTHWEST PORTIONS OF OUR FORECAST AREA AND
REMAIN IN PLACE INTO SUNDAY. HEAVY RAINFALL AND THUNDERSTORMS
SHOULD CONTINUE IN THE VICINITY OF THE STALLED FRONT THROUGH
SATURDAY AND SATURDAY NIGHT. FLASH FLOOD POTENTIAL WILL ONCE AGAIN
INCREASE IN THESE AREAS THROUGH THE WEEKEND.

FURTHER SOUTH ACROSS THE REMAINDER OF THE FORECAST AREA...UPPER
RIDGING SHOULD KEEP DRY WEATHER AND WELL ABOVE NORMAL TEMPERATURES
IN PLACE.

A POTENT UPPER LOW WILL EJECT FROM THE SOUTHERN PLAINS INTO THE
AREA BY EARLY NEXT WEEK AND WILL SET THE STAGE FOR ADDITIONAL
STORMS SUNDAY THROUGH MONDAY. THERE WILL BE A POTENTIAL FOR MORE
WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING ACROSS THE NORTHERN
HALF OF THE REGION WITH SEVERE WEATHER POTENTIAL ACROSS THE
SOUTHERN PORTIONS OF THE FORECAST AREA. THIS SYSTEM WILL MOVE EAST
WITH A RETURN TO DRY WEATHER CONDITIONS ALONG WITH MORE SEASONABLE
TEMPERATURES FOR THIS TIME OF YEAR.

JLH

&&

.AVIATION...

00Z TAFS

TOUGH FORECAST OVER THE NEXT 24 HOURS OR SO. INITIALLY VFR CONDS
AT ALL SITES WILL START PERIOD WITH DEVELOPING MVFR/IFR CONDS
AROUND 25/03Z. A WARM FRONT IS EXPECTED TO LIFT NORTH THROUGH TUP
AND MEM OVER THE NEXT COUPLE OF HOURS. AS IT DOES...INITIALLY
LIGHT RAIN AND ISOLATED THUNDERSTORMS WILL DEVELOP SOUTH OF THE
BOUNDARY WITH RAIN AND FOG OVERSPREADING ALL OTHER SITES BY
25/06Z. RAIN WILL CONTINUE THROUGH MOST OF THE PERIOD AS A COLD
FRONT AND SURFACE LOW RIDE ALONG THE BOUNDARY...WITH THUNDERSTORMS
STAYING ON SITE AT TUP. WINDS WILL BE FROM THE SOUTH AND THEN
SHIFT TO THE NORTHEAST BY THE END OF THE PERIOD.

AC3

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Dec 24, 4:19 PM CST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
419 PM CST THU DEC 24 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-260030-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
419 PM CST THU DEC 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS AFTER MIDNIGHT
ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 40. THUNDERSTORMS
SHOULD DEVELOP IN THE VICINITY OF A WARM FRONT WITH A THREAT FOR
LARGE HAIL WITH ANY STORM THAT LIFTS NORTH OF THE FRONT. THERE IS
SOME POTENTIAL FOR STORMS TO PRODUCE DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES WITH ANY STORMS THAT FORM ALONG OR
SOUTH OF THE WARM FRONT. REMAIN ALERT AFTER MIDNIGHT FOR THE
POSSIBILITY OF WATCHES AND WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE THREAT FOR A FEW SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE
SOUTHERN HALF OF THE MID SOUTH ON FRIDAY. IN ADDITION...AN
INCREASING THREAT FOR FLASH FLOODING MAY ALSO DEVELOP.

FLASH FLOOD POTENTIAL MAY INCREASE ACROSS NORTHWEST PORTIONS OF
THE MID SOUTH OVER THE WEEKEND. THERE WILL ALSO BE AN ADDITIONAL
THREAT FOR SEVERE THUNDERSTORMS LATER SUNDAY INTO MONDAY ACROSS
PORTIONS OF THE MID SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT INTO FRIDAY ACROSS
THE SOUTHERN HALF OF THE MID SOUTH.

JLH

In the hours before

Local storm report, Dec 24, 3:11 PM CST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
311 PM CST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          BOONEVILLE              34.66N 88.57W
12/23/2015                   PRENTISS           MS   EMERGENCY MNGR

            POSSIBLE TORNADO DAMAGE ON COUNTY ROAD 7100. 2 HOUSE
            TRAILERS AND 1 WOOD STRUCTURE HOUSE DEMOLISHED. 2 BRICK
            HOUSES WITH STRUCTURE DAMAGE AND SHINGLES OFF.

&&

MRM
Local storm report, Dec 24, 3:16 PM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     RAVENDEN                36.24N 91.25W
12/23/2015                   LAWRENCE           AR   TRAINED SPOTTER

            TREES DOWN IN RAVENDEN.

0930 AM     TSTM WND DMG     IMBODEN                 36.20N 91.18W
12/23/2015                   LAWRENCE           AR   LAW ENFORCEMENT

            TREE DOWN ON MUDDY LANE.

0950 AM     TSTM WND DMG     MAYNARD                 36.42N 90.90W
12/23/2015                   RANDOLPH           AR   LAW ENFORCEMENT

            TREE DOWN IN MAYNARD.

1245 PM     HAIL             BONO                    35.91N 90.80W
12/23/2015  E0.50 INCH       CRAIGHEAD          AR   PUBLIC

            DIME SIZED HAIL REPORTED ON TWITTER IN BONO ARKANSAS.

0100 PM     HAIL             11 SW PARAGOULD         35.94N 90.65W
12/23/2015  E1.00 INCH       CRAIGHEAD          AR   FIRE DEPT/RESCUE

            QUARTER SIZED HAIL REPORTED 11 MILES SW OF PARAGOULD

0113 PM     HAIL             JONESBORO               35.82N 90.69W
12/23/2015  E1.00 INCH       CRAIGHEAD          AR   LAW ENFORCEMENT

            LOCAL LAW ENFOREMENT REPORTS QUARTER SIZED HAIL SOUTH OF
            JONESBORO

0115 PM     TSTM WND DMG     7 S JONESBORO           35.72N 90.69W
12/23/2015                   CRAIGHEAD          AR   PUBLIC

            POWER LINES DOWN

0115 PM     HAIL             7 S JONESBORO           35.72N 90.69W
12/23/2015  E1.75 INCH       CRAIGHEAD          AR   EMERGENCY MNGR

0115 PM     HAIL             7 S JONESBORO           35.72N 90.69W
12/23/2015  E2.50 INCH       CRAIGHEAD          AR   PUBLIC

0121 PM     HAIL             NEEDHAM                 35.82N 90.54W
12/23/2015  E1.75 INCH       CRAIGHEAD          AR   PUBLIC

0127 PM     HAIL             VALLEY VIEW             35.78N 90.74W
12/23/2015  E2.75 INCH       CRAIGHEAD          AR   PUBLIC

0127 PM     HAIL             BAY                     35.74N 90.56W
12/23/2015  E2.50 INCH       CRAIGHEAD          AR   PUBLIC

0158 PM     TSTM WND GST     3 W MANILA              35.88N 90.22W
12/23/2015  E65.00 MPH       MISSISSIPPI        AR   TRAINED SPOTTER

0158 PM     HAIL             KENNETT                 36.24N 90.05W
12/23/2015  E1.00 INCH       DUNKLIN            MO   PUBLIC

0202 PM     HAIL             FAIR OAKS               35.23N 91.03W
12/23/2015  E1.75 INCH       CROSS              AR   PUBLIC

0215 PM     TSTM WND GST     9 NE HAYTI              36.32N 89.63W
12/23/2015  E60.00 MPH       PEMISCOT           MO   PUBLIC

0243 PM     HAIL             LAKE CITY               35.82N 90.45W
12/23/2015  E1.75 INCH       CRAIGHEAD          AR   PUBLIC

0255 PM     TORNADO          6 S MARIANNA            34.69N 90.77W
12/23/2015                   LEE                AR   EMERGENCY MNGR

            COUNTY EM REPORTS TORNADO DAMAGE SOUTH OF MARIANNA. GRAIN
            BINS FLATTENED... ROOF BLOWN OFF A BRICK HOUSE... MOBILE
            HOME COMPLETELY DESTROYED... CABINS DAMAGED

0300 PM     TSTM WND DMG     1 S CLARKSDALE          34.19N 90.58W
12/23/2015                   COAHOMA            MS   EMERGENCY MNGR

            AT LEAST 15 HOMES SEVERELY DAMAGED OR DESTROYED JUST
            SOUTH OF CLARKSDALE. TIME IS RADAR ESTIMATED.

0309 PM     TORNADO          5 S CLARKSDALE          34.13N 90.58W
12/23/2015                   COAHOMA            MS   STORM CHASER

            FROM VIDEO

0350 PM     HAIL             BARTLETT                35.22N 89.84W
12/23/2015  E0.50 INCH       SHELBY             TN   TRAINED SPOTTER

0350 PM     HAIL             BARTLETT                35.22N 89.84W
12/23/2015  E0.50 INCH       SHELBY             TN   TRAINED SPOTTER

0355 PM     TORNADO          1 S COMO                34.50N 89.94W
12/23/2015                   PANOLA             MS   BROADCAST MEDIA

            MULTIPLE DAMAGED HOMES JUST SOUTH OF COMO MISSISSIPPI.
            RELAYED VIA SOCIAL MEDIA. TIME IS RADAR ESTIMATED.

0400 PM     HAIL             2 E DYERSBURG           36.04N 89.34W
12/23/2015  E1.00 INCH       DYER               TN   TRAINED SPOTTER

            QUARTER SIZED HAIL AND GUSTY WINDS ON EAST SIDE OF
            DYERSBURG.

0418 PM     HAIL             MASON                   35.41N 89.54W
12/23/2015  E1.50 INCH       TIPTON             TN   FIRE DEPT/RESCUE

            PING PONG SIZE HAIL IN MASON TN

0448 PM     TORNADO          1 N ASHLAND             34.85N 89.18W
12/23/2015                   BENTON             MS   EMERGENCY MNGR

            MULTIPLE INJURIES REPORTED JUST NORTH OF ASHLAND. A
            COMMAND POST HAS BEEN SETUP AT THE FIRE STATION. POWER IS
            OUT THROUGHOUT THE CITY.

0448 PM     TORNADO          ASHLAND                 34.83N 89.18W
12/23/2015                   BENTON             MS   BROADCAST MEDIA

            *** 2 FATAL ***

0448 PM     TORNADO          HOLLY SPRINGS           34.77N 89.44W
12/23/2015                   MARSHALL           MS   AMATEUR RADIO

            MULTIPLE TREES AND HOMES DAMAGED NEAR TCHULOHOMA AND HWY
            5. HIGHWAY 5 IS NOW CLOSED.

0505 PM     TORNADO          1 S POCAHONTAS          35.04N 88.82W
12/23/2015                   HARDEMAN           TN   EMERGENCY MNGR

            A TRAILER WAS FLIPPED OVER AND THROWN OVER 200 FEET. NO
            INJURIES REPORTED AT THIS TIME.

0507 PM     TORNADO          WALNUT                  34.95N 88.90W
12/23/2015                   TIPPAH             MS   TRAINED SPOTTER

            WEDGE TORNADO ON THE GROUND ON HIGHWAY 72 JUST EAST OF
            WALNUT MISSISSIPPI.

0507 PM     TORNADO          2 S MIDDLETON           35.03N 88.89W
12/23/2015                   HARDEMAN           TN   TRAINED SPOTTER

            SIGNIFICANT DAMAGE REPORTED JUST SOUTH OF MIDDLETON NEAR
            THE MISSISSIPPI AND TENNESSEE BORDER.

0526 PM     TORNADO          1 S SELMER              35.16N 88.59W
12/23/2015                   MCNAIRY            TN   LAW ENFORCEMENT

            HOUSES ARE LEVELED IN THE FALCON COMMUNITY OF SELMER. NO
            INJURIES REPORTED AT THIS TIME. ROADS ARE BARRICADED.

0528 PM     TORNADO          1 E CANAAN              34.93N 89.12W
12/23/2015                   BENTON             MS   PUBLIC

            MULTIPLE STRUCTURES DAMAGED. PICTURE RELAYED VIA SOCIAL
            MEDIA SHOWING FIELD OF DEBRIS NEAR CANAAN.

0530 PM     TORNADO          SELMER                  35.17N 88.59W
12/23/2015                   MCNAIRY            TN   TRAINED SPOTTER

            HEAVY DEBRIS REPORTED IN SELMER.

0536 PM     TORNADO          2 S HOLLY SPRINGS       34.74N 89.44W
12/23/2015                   MARSHALL           MS   UTILITY COMPANY

            MDOT REPORTS TORNADO DEBRIS BLOCKING ROADWAY AT
            INTERSECTION OF HIGHWAY 4 AND HIGHWAY 7. ALL LANES
            CLOSED. FIND ALT ROUTE.

0608 PM     TORNADO          8 W WALNUT              34.95N 89.04W
12/23/2015                   BENTON             MS   PUBLIC

            HOUSE SEVERELY DAMAGED. RELAYED VIA SOCIAL MEDIA. TIME IS
            RADAR ESTIMATED.

0620 PM     TORNADO          5 E JUMPERTOWN          34.71N 88.58W
12/23/2015                   PRENTISS           MS   BROADCAST MEDIA

            MOBILE HOME DESTROYED NEAR JUMPERTOWN. TIME IS RADAR
            ESTIMATED.

0627 PM     TORNADO          4 N BOONEVILLE          34.72N 88.57W
12/23/2015                   PRENTISS           MS   911 CALL CENTER

            SPOTTER REPORTS TORNADO ON GROUND.

0630 PM     TORNADO          BOONEVILLE              34.66N 88.57W
12/23/2015                   PRENTISS           MS   EMERGENCY MNGR

            POSSIBLE TORNADO DAMAGE ON COUNTY ROAD 7100. 2 HOUSE
            TRAILERS AND 1 WOOD STRUCTURE HOUSE DEMOLISHED. 2 BRICK
            HOUSES WITH STRUCTURE DAMAGE AND SHINGLES OFF.

0640 PM     TORNADO          BOONEVILLE              34.66N 88.57W
12/23/2015                   PRENTISS           MS   911 CALL CENTER

            INTERSECTION OF COUNTY ROAD 7100 AND 7081 ARE CLOSED DUE
            TO TREES AND POWERLINES DOWN ON ROAD.

&&

MRM
Special weather statement, Dec 24, 7:48 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
748 PM CST THU DEC 24 2015

MSZ013-015-021>023-250230-
YALOBUSHA MS-CALHOUN MS-LAFAYETTE MS-CHICKASAW MS-PONTOTOC MS-
748 PM CST THU DEC 24 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 830 PM CST FOR...

SOUTHEASTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHWESTERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 747 PM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 10 MILES SOUTH OF
SABOUGLA...OR 17 MILES NORTHEAST OF WINONA...MOVING NORTH AT 40 MPH.

PEOPLE IN SOUTHEASTERN YALOBUSHA...CALHOUN...SOUTHEASTERN
LAFAYETTE...NORTHWESTERN CHICKASAW AND SOUTHWESTERN PONTOTOC COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3388 8951 3425 8946 3420 8906 3373 8930
      3372 8951
TIME...MOT...LOC 0147Z 197DEG 34KT 3361 8947

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 7:48 PM CSTSpecial Weather StatementMEGCalhoun42 min
Dec 24, 8:18 PM CSTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more25 hr
Dec 24, 8:20 PM CSTRiver Flood WarningMEGTunica28 days
Dec 24, 8:23 PM CSTRiver Flood AdvisoryMEGDeSoto4 days
Dec 24, 8:23 PM CSTRiver Flood AdvisoryMEGCoahoma, Tunica4 days
Dec 25, 12:51 AM CSTSevere Thunderstorm WarningMEGCoahoma24 min
Dec 25, 1:01 AM CSTSpecial Weather StatementMEGTunica44 min
Dec 25, 1:14 AM CSTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica31 min
Dec 25, 1:33 AM CSTSevere Thunderstorm WarningMEGPanola, Quitman27 min
Dec 25, 2:25 AM CSTFlash Flood WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more3 hr
Dec 25, 2:32 AM CSTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more3 days
Dec 25, 2:32 AM CSTSpecial Weather StatementMEGMarshall28 min
Dec 25, 2:34 AM CSTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tate26 min
Dec 25, 2:42 AM CSTSevere Thunderstorm WarningMEGBenton, Marshall, Tate33 min
Dec 25, 2:54 AM CSTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Union51 min
Dec 25, 3:07 AM CSTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah38 min
Dec 25, 3:34 AM CSTSevere Thunderstorm WarningMEGAlcorn, Tippah41 min
Dec 25, 5:26 AM CSTFlash Flood WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tate, Tunica3 hr
Dec 25, 7:06 AM CSTSpecial Weather StatementMEGMonroe39 min
Dec 25, 7:15 AM CSTSevere Thunderstorm WarningMEGItawamba, Monroe45 min
Dec 25, 8:24 AM CSTFlash Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha3 hr
Dec 25, 8:28 AM CSTSpecial Weather StatementMEGLafayette32 min
Dec 25, 8:37 AM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc6 hr
Dec 25, 8:42 AM CSTSpecial Weather StatementMEGChickasaw48 min
Dec 25, 8:49 AM CSTSpecial Weather StatementMEGTallahatchie26 min
Dec 25, 9:07 AM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw53 min
Dec 25, 9:36 AM CSTRiver Flood WarningMEGLafayette, Marshall, Union39 hr
Dec 25, 9:36 AM CSTRiver Flood WarningMEGLowndes, Monroe7 days
Dec 25, 9:57 AM CSTSpecial Weather StatementMEGChickasaw33 min
Dec 25, 10:32 AM CSTFlash Flood WarningMEGCalhoun, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha3 hr
Dec 25, 10:48 AM CSTAreal Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie3 hr
Dec 25, 12:01 PM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Monroe3 hr
Dec 25, 1:22 PM CSTAreal Flood WarningMEGCalhoun, Coahoma, Lafayette, Panola, Pontotoc, Quitman and 2 more6 hr
Dec 25, 2:08 PM CSTFlash Flood Warning EmergencyMEGMonroe3 hr
Dec 25, 2:13 PM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Pontotoc3 hr
Dec 25, 2:38 PM CSTRiver Flood WarningMEGCalhoun23 hr
Dec 25, 2:38 PM CSTRiver Flood WarningMEGMonroe5 days
Dec 25, 2:38 PM CSTRiver Flood WarningMEGMonroe5 days
Dec 25, 2:41 PM CSTFlash Flood WarningMEGMonroe3 hr
Dec 25, 2:41 PM CSTRiver Flood WarningMEGTate, Tunica24 hr
Dec 25, 4:55 PM CSTAreal Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc14 hr
Dec 24, 8:20 PM CSTRiver Flood WarningMEGLake23 days
Dec 24, 8:20 PM CSTRiver Flood WarningMEGLauderdale, Tipton27 days
Dec 25, 4:09 AM CSTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy40 min
Dec 25, 9:36 AM CSTRiver Flood WarningMEGDyer, Gibson, Obion9 days
Dec 25, 9:36 AM CSTRiver Flood WarningMEGClay, Greene23 days
Dec 25, 9:36 AM CSTRiver Flood WarningMEGCraighead24 days
Dec 25, 9:36 AM CSTRiver Flood WarningMEGMississippi, Poinsett12 days

Nearby

River Flood Warnings in Tennessee, 2015River Flood Warnings in Arkansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.